Part of this research was conducted while Maria Chudnovsky served as a Clay Mathematics Institute Research Fellow.
An approximate version of Hadwiger's conjecture for claw-free graphs†
Article first published online: 11 MAY 2009
© 2009 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 63, Issue 4, pages 259–278, April 2010
How to Cite
Chudnovsky, M. and Fradkin, A. O. (2010), An approximate version of Hadwiger's conjecture for claw-free graphs. J. Graph Theory, 63: 259–278. doi: 10.1002/jgt.20425
- Issue published online: 19 FEB 2010
- Article first published online: 11 MAY 2009
- Manuscript Revised: 24 MAR 2009
- Manuscript Received: 9 SEP 2008
- NSF (to M.C.). Grant Number: DMS-0758364